# SDR QXEA9500135

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Ballast
- Part number: 561408BVL2
- Condition: Failed
- Location: Cockpit
- Component: Fokker
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI - STRONG ELECTRICAL BURNING SMELL IN COCKPIT AFTER REACHING GATE.  REPLACED BALLAST TRANSFORMER AT POSITION LG 18. LIGHT OPS CHECKED GOOD.  AIRCRFT RETURNED TO SERVICE.
